Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 22, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 4, 2016, 8:55 PM CDT. It took effect at Jul 5, 2016, 5:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2016, 8:55 PM CDT (01:55 UTC)
- In effect from
- Jul 5, 2016, 5:00 AM CDT
- Expired
- Jul 5, 2016, 5:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS JSJ
The text
As transmitted.
783 WHCA72 TJSJ 050155 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 955 PM AST MON JUL 4 2016 ...MARINE CONDITIONS ARE EXPECTED TO DETERIORATE THIS EVENING THROUGH TUESDAY... .A TROPICAL WAVE IS FORECAST TO ENTER THE EASTERN CARIBBEAN LATER THIS EVENING. EASTERLY WINDS AND THE CHANCE FOR THUNDERSTORMS WILL INCREASE...WITH GUSTY WINDS AND HAZARDOUS SEAS AHEAD OF AND DURING THE PASSAGE OF THE TROPICAL WAVE THROUGH TUESDAY. AMZ741-051000- /O.CAN.TJSJ.SC.Y.0021.000000T0000Z-160706T0600Z/ /O.NEW.TJSJ.SC.Y.0022.160705T1000Z-160705T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 955 PM AST MON JUL 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST TUESDAY. * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-050300- /O.CAN.TJSJ.SC.Y.0021.000000T0000Z-160706T0600Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 955 PM AST MON JUL 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH 22 KNOTS AND 7 FEET RESPECTIVELY EXCEPT NEAR ISOLATED THUNDERSTORMS. SMALL CRAFT WILL NEED TO EXERCISE CAUTION. $$ AMZ712-051000- /O.EXB.TJSJ.SC.Y.0021.160705T1800Z-160706T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 955 PM AST MON JUL 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 2 AM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 2 AM AST WEDNESDAY. * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-732-051000- /O.EXT.TJSJ.SC.Y.0021.000000T0000Z-160705T2200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 955 PM AST MON JUL 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST TUESDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-051000- /O.EXT.TJSJ.SC.Y.0021.000000T0000Z-160706T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 955 PM AST MON JUL 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
331 WHCA72 TJSJ 050830 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 430 AM AST TUE JUL 5 2016 ...MARINE CONDITIONS WILL CONTINUE TO DETERIORATE TODAY... .THE INTERACTION OF AN UPPER LEVEL LOW AND A TROPICAL WAVE NOW MOVING ACROSS THE EASTERN CARIBBEAN WILL CONTINUE TO PROMOTE INCREASING EASTERLY WINDS AND THUNDERSTORM ACTIVITY WITH GUSTY WINDS ACROSS THE COASTAL WATERS. HAZARDOUS AND CHOPPY SEAS CAN THEREFORE BE EXPECTED AT LEAST UNTIL EARLY WEDNESDAY MORNING. AMZ722-732-051630- /O.CON.TJSJ.SC.Y.0021.000000T0000Z-160705T2200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 430 AM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-051630- /O.CON.TJSJ.SC.Y.0021.000000T0000Z-160706T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 430 AM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-051630- /O.CON.TJSJ.SC.Y.0022.160705T1000Z-160705T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 430 AM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-051630- /O.CON.TJSJ.SC.Y.0021.160705T1800Z-160706T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 430 AM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM AST WEDNESDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
760 WHCA72 TJSJ 051412 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1012 AM AST TUE JUL 5 2016 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY... .THE INTERACTION OF AN UPPER LEVEL LOW AND A TROPICAL WAVE NOW MOVING ACROSS THE EASTERN CARIBBEAN WILL CONTINUE TO PROMOTE INCREASING EASTERLY WINDS AND THUNDERSTORM ACTIVITY WITH GUSTY WINDS ACROSS THE COASTAL WATERS. HAZARDOUS AND CHOPPY SEAS CAN THEREFORE BE EXPECTED AT LEAST UNTIL EARLY WEDNESDAY MORNING. AMZ722-732-052200- /O.CON.TJSJ.SC.Y.0021.000000T0000Z-160705T2200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1012 AM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-052215- /O.CON.TJSJ.SC.Y.0021.000000T0000Z-160706T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1012 AM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-052200- /O.CON.TJSJ.SC.Y.0022.000000T0000Z-160705T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 1012 AM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-052215- /O.CON.TJSJ.SC.Y.0021.160705T1800Z-160706T0600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 1012 AM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM AST WEDNESDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
388 WHCA72 TJSJ 051949 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 349 PM AST TUE JUL 5 2016 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY... .THE INTERACTION OF AN UPPER LEVEL LOW AND A TROPICAL WAVE NOW MOVING ACROSS THE EASTERN CARIBBEAN WILL CONTINUE TO PROMOTE INCREASING EASTERLY WINDS AND THUNDERSTORM ACTIVITY WITH GUSTY WINDS ACROSS THE COASTAL WATERS. HAZARDOUS AND CHOPPY SEAS CAN THEREFORE BE EXPECTED AT LEAST UNTIL EARLY WEDNESDAY MORNING. AMZ710-712-060400- /O.CON.TJSJ.SC.Y.0021.000000T0000Z-160706T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 349 PM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST WEDNESDAY... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-732-052200- /O.CON.TJSJ.SC.Y.0021.000000T0000Z-160705T2200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 349 PM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-052200- /O.CON.TJSJ.SC.Y.0022.000000T0000Z-160705T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 349 PM AST TUE JUL 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...EAST WINDS 15 TO 20 KNOTS BUT HIGHER IN THUNDERSTORMS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS GREATER THAN 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 4, 12:54 PM CDT, 8 hours 1 minute earlier.
Area forecast discussion, Jul 4, 12:54 PM CDT, 8 hours 1 minute before
Area Forecast Discussion
National Weather Service San Juan PR
154 PM AST MON JUL 4 2016
.SYNOPSIS...
An upper level ridge will continue to erode as an upper level low
approach from the Northeast. Dry air with Saharan dust particles
still present over the regional mid levels. A tropical wave is
forecast to enter the Eastern Caribbean later this evening. After
the passage of this tropical wave, another dry air mass is
expected across the islands. A surface high pressure across the
North Central Atlantic will continue through the rest of the week.
&&
.DISCUSSION...
A generally fair and mainly stable weather pattern will continue
to prevail through the afternoon hours as an upper level ridge
and mid-upper level dry air mass dominate the weather pattern.
The influence of dry air at mid-upper levels kept the TPW around
around 1.47in, which is below the 25th percentile of July
Sounding Climatology. Still, diurnal instability will be
sufficient to trigger afternoon showers/thunderstorms in West PR.
The latest model guidance suggest a change in the local weather
regime as an approaching tropical wave moves closer to the local
islands late this evening. This feature and the proximity of an
upper level trough will result in squally weather across the USVI
and E PR through Tuesday morning, spreading across W PR in the
afternoon. Although, showers and thunderstorms across W PR could
be suppressed by cloud cover. Weather conditions are expected to
improve by Wednesday morning, as another mass of dry air with
Saharan Dust Particles is expected to reach the local islands.
&&
.AVIATION...
VFR conds expected to prevail at all TAF sites with brief MVFR
conds possible in and around JMZ thru 04/22z. SHRA/TSRA expected
in and around the Leeward terminals as a tropical wave enters the
eastern Caribbean. SHRA/TSRA spreading across USVI terminals and
JSJ aft 05/12z. Winds from the east at around 15-25kt with higher
gusts in SHRA/TSRA.
&&
.MARINE...
Small craft advisories remains in effect across most of the local
waters due to winds around 20 knots and seas up to 7 feet. Marine
conditions are expected to deteriorate this evening through
Tuesday, as a tropical wave enter the Eastern Caribbean and moves
across the local waters. In addition, a surface high pressure
across the North Central Atlantic Ocean will promote a moderate to
fresh easterly winds through mid week. Please refer to the local
marine products for additional information.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 78 88 79 91 / 50 50 20 20
STT 79 87 80 90 / 50 50 30 30
&&
.SJU Watches/Warnings/Advisories...
PR...VI...Small Craft Advisory from 8 PM this evening to 2 AM AST
Wednesday for St.Thomas...St. John.. and Adjacent Islands.
AM...Small Craft Advisory until 8 AM AST Wednesday for Anegada
Passage Southward to 17N-Atlantic Waters of Puerto Rico and
USVI from 10 NM to 19.5N.
Small Craft Advisory from 8 PM this evening to 2 AM AST
Wednesday for Coastal Waters of Southern USVI Vieques and
Eastern Puerto Rico out 10 NM.
Small Craft Advisory until 2 AM AST Wednesday for Caribbean
Waters of Puerto Rico from 10 NM to 17N-Mona Passage
Southward to 17N.
&&
23/27Hazardous weather outlook, Jul 4, 5:19 AM CDT, 15 hours 36 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 539 AM AST LUNES 4 DE JULIO DE 2016 AMZ710>745-PRZ001>013-050945- SAN JUAN Y VECINDAD-NORESTE-SURESTE-INTERIOR ESTE- CENTRAL NORTE-INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE- INTERIOR OESTE-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE- 539 AM AST LUNES 4 DE JULIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON LLUVIAS FUERTES Y BREVES VIENTOS EN RAFAGAS ESTA TARDE A TRAVES DE PORCIONES DEL OESTE DE PUERTO RICO. .INUNDACIONES...EXISTE UNA PROBABILIDAD LEVE DE INUNDACIONES URBANAS Y DE RIACHUELOS DEBIDO A LLUVIAS FUERTES A TRAVES DE PORCIONES DEL OESTE DE PUERTO RICO EN LA TARDE. .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A TRAVES DE PORCIONES DE LAS AGUAS REGIONALES. .OLEAJE...OLEAJE PICADO DE 4-6 PIES SE ESPERA A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES. EL OLEAJE AUMENTARA HASTA 7 PIES ESTA TARDE A TRAVES DE LAS AGUAS EXTERIORES DEL ATLANTICO Y EL PASAJE DE ANEGADA. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA MAYORIA DE LAS PLAYAS DE LA COSTA NORTE Y ALGUNAS PLAYAS A LO LARGO DEL SUR Y ESTE DE LAS ISLAS. .CALOR...INDICE DE CALOR ENTRE 98-103 ES POSIBLE EN ALGUNAS LOCALIDADES COSTERAS DEL NORTE...SUR Y SUROESTE DE PUERTO RICO. .DIAS DOS HASTA SIETE...MARTES HASTA DOMINGO LA HUMEDAD AUMENTARA TARDE ESTA NOCHE Y HACIA EL MARTES A MEDIDA QUE UNA ONDA TROPICAL SE MUEVA A TRAVES DE LAS ISLAS LOCALES. COMO RESULTADO...LA ACTIVIDAD DE AGUACEROS Y TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS SE ESPERA QUE AUMENTE TARDE ESTA NOCHE Y EL MARTES. OLEAJE HASTA 7 PIES SE ESPERA QUE CONTINUE HASTA EL MIERCOLES A TRAVES DE LAS AGUAS EXTERIORES DEL ATLANTICO Y LOS PASAJES LOCALES. SE PRONOSTICA UN RIESGO ALTO DE CORRIENTES SUBMARINAS DESDE EL MARTES HASTA TEMPRANO EL MIERCOLES PARA LAS COSTAS DEL NORTE Y SURESTE DE PUERTO RICO INCLUYENDO LAS COSTAS DEL ESTE Y SUR DE VIEQUES. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS FUERTES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-050945- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 539 AM AST LUNES 4 DE JULIO DE 2016 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH ES ESPERAN A TRAVES DE PORCIONES DE LAS AGUAS REGIONALES. .OLEAJE...OLEAJE PICADO DE 4-6 PIES SE ESPERA A TRAVES DE LA MAYORIA DE LAS AGUAS LOCALES. EL OLEAJE AUMENTARA HASTA 7 PIES ESTA TARDE A TRAVES DE LAS AGUAS EXTERIORES DEL ATLANTICO Y EL PASAJE DE ANEGADA. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LA MAYORIA DE LAS PLAYAS DE SANTA CRUZ AL IGUAL QUE LAS COSTAS DEL ESTE Y SUR DE SAN TOMAS. .DIAS DOS A SIETE...MARTES HASTA DOMINGO LA HUMEDAD AUMENTARA TARDE ESTA NOCHE Y HACIA EL MARTES A MEDIDA QUE UNA ONDA TROPICAL SE MUEVA A TRAVES DE LAS ISLAS LOCALES. COMO RESULTADO...LA ACTIVIDAD DE AGUACEROS Y TRONADAS CON LLUVIAS FUERTES Y VIENTOS EN RAFAGAS SE ESPERA QUE AUMENTE TARDE ESTA NOCHE Y EL MARTES. OLEAJE HASTA 7 PIES SE ESPERA QUE CONTINUE HASTA EL MIERCOLES A TRAVES DE LAS AGUAS EXTERIORES DEL ATLANTICO Y LOS PASAJES LOCALES. SE PRONOSTICA UN RIESGO ALTO DE CORRIENTES SUBMARINAS DESDE EL MARTES HASTA TEMPRANO EL MIERCOLES PARA LAS COSTAS DEL NORTE Y ESTE DE SANTA CRUZ. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES...SIN EMBARGO...SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR VIENTOS FUERTES Y CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 3:07 AM CDT | Rip Current Statement | JSJ | 14 hr | |
| Jul 5, 11:34 AM CDT | Special Weather Statement | JSJ | 41 min | |
| Jul 5, 11:59 AM CDT | Areal Flood Advisory | JSJ | 2 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.